# SDR EIA2003094

- Difficulty date: July 24, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 97,544 hours, 23,974 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT DOOR INTERIOR CRACKED AT 2ND FROM BOTTOM STOP ON LOWER FWD SIDE IN LOWER RADIUS.  REMOVED AND REPLACED FRAME SECTION PER B747 SRM 51-30-02.
